PDA

View Full Version : I canny see mun!!



iseedeadmonkeys
06-13-2009, 03:03 PM
Well that aint gonna be the case on monday afternoon, cause ive done it made an appointment to get me eyes tested and glasses on monday lunch time, so looking forward to being able to see fine detail on everything, its kinda been a long while since i wore glasses (age 11) i kno i kno dont have a go at me, the phone convo was intrestin seeing as i really dint wanna make the appointment.....i dont wanna repeat myself so to let you kno its on Rastagirls profile comments hehehe,

I think it will get rid of the migranes that ive been experiencing only ever had 2 in my life and both this year! lol ok just thought id also let you all know im back now too, depression is out the window feelin alot more positive about life and the battle against our beloved dear friend.....none other than......Mr Lupe!

speakage to you all soon

P&L
ISDM
xxx

Rastagirl
06-13-2009, 04:14 PM
:) :)

Ha ha...too funny...send em all to my profile page to read a convo between you and your eye man.

That's a good one, ISDM. :yes: While you're all there, please feel free to leave a little something on my donation page. tens and twenties gladly accepted.....

Seriously tho, girl, glad to hear your getting your oh-so-important eyes checked out.....and soon.

Can't wait to see a pic posted of you in the new specs! :geek:

much love...

rastagirl

dsunshine
06-13-2009, 04:54 PM
I haven't really had migraines but this morning I did experience a slight headache and still have a mild one. Not sure what it is from but I too am suppose to wear glasses when I am at work/school and on the computer. Hopefully when I do get my eyes check it will be just needing to wear my glasses and not Lupus related. I am getting tired of the Lupus side effects!

iseedeadmonkeys
06-14-2009, 06:42 AM
too right dsunshine, im totally fed up with hearing about lupus sideaffects too, just really gets to me sometimes!

hey my mum was telling me (talking about side affects!) that on my dads blood pressure pills leaflet it strickly says DO NOT TAKE IF YOU HAVE LUPUS! well never come accross that before!

oh and mine started by slight headaches using the lappy etc, since the plaquenil gotten worse! but could be whatever else! the eye dr at hospital showed me my 2 scars on my eyes which im guessing i got through straining to read see etc, so yeah dont leave it as long as i have, go get them checked xxx

Rast LOL yoor funny, xxx

tiggerlishus - Heidi
06-15-2009, 09:25 AM
hay my dear friend

one ONE BIG ONE!!! I am sooooooooooooooooooooooo glad you are feeling more postive !!!! woop woop woop

two i agree don't leave long to get eyes check specially if on plaquenil as i know some who lost sight cause she was allergic to the plaquenil!!! and think its not such a bad thing lto wear glasses like i told ISDM on msn it means you look sexy all the time like me :-) you can do the sexy seceteary(know that spelt wrong) and school mistress!!!! oooww errrr mrsesss :-) :-)

hehe H xxx

iseedeadmonkeys
06-17-2009, 06:04 AM
Right off to pick the specs up now,

and going to show the dermo my new face....lets hope she is chillage in the village today :)

P&L
ISDM
xxx

Angel Oliver
06-17-2009, 04:28 PM
Get a photo of you wearing em mistress....oops i meant misses :) I wear em too,but mine are tinted with sparkles on the side.My readers are not tinted.You'll look fab!!

lots of love
Amanda.xxxxxx

iseedeadmonkeys
06-18-2009, 06:49 AM
ANGEL!!!!

gosh.....yeah ok ok ok, il try take pic of me wearing them now my dear lol dont laugh im quite sensetive ya kno!!!

P&L
ISDM
xxx